# SDR QXEA200601215

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,549 hours, 28,287 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX592852D
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 15,712 hours, 22,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2246 - NR 2 HYDRAULIC PUMP CAUTION.  MAINTENANCE REPLACED THE HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
